# SDR QXEA2021122900569

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N439MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 27,424 hours, 29,482 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING LIGHT ILLUMINATED IN FLIGHT. AFT PAX DOOR SHOWED UNSAFE. PRESSURIZATION WAS NORMAL. WE DID THE EA CHECKLIST. DIVERTED AND LANDED NORMALLY. REMOVED FROM SERVICE. UPON ARRIVAL AT THE GATE, INSPECTED AFT PASSENGER DOOR AND FOUND THE EXTERNAL DOOR HANDLE WAS NOT FLUSH/SEATED ALL THE WAY. CYCLED AFT PASSENGER DOOR 15 TIMES AND COULD SEAT THE HANDLE FLUSH TO THE SKIN EVERY TIME WITH NO DEFECTS. C/W OPERATIONAL CHECK OF THE AFT PASSENGER DOOR PER Q400 AMM 52-12-00-710-802. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR CONTINUED SERVICE.
